Record Display for the EPA National Library Catalog

RECORD NUMBER: 14 OF 23

Main Title Journal of mathematical fluid mechanics : JMFM.
Publisher Birkhäuser,
Year Published 1999
OCLC Number 43052736
ISSN 1422-6952
Subjects Fluid mechanics--Mathematics--Periodicals ; Navier-Stokes equations--Periodicals ; Strèomungsmechanik ; Mathematisches Modell ; Numerisches Verfahren ; Mathematische Physik ; Zeitschrift ; Online-Ressource
Internet Access
Description Access URL
http://link.springer-ny.com/link/service/journals/00021/index.htm
http://firstsearch.oclc.org
http://firstsearch.oclc.org/journal=1422-6928;screen=info;ECOIP
Holdings
Library Call Number Additional Info Location Last
Modified
Checkout
Status
EKBJ  electronic v.11- (2009-) Research Triangle Park Library/RTP, NC 11/20/2018
Collation 1 online resource
Notes
Title from journal home page. Latest issue consulted: Vol. 21, issue 1 (Mar. 2019); (SpringerLink website, viewed Mar. 11, 2019).
Due to license restrictions, this resource is available to EPA employees and authorized contractors only
Contents Notes
A forum for the publication of high-quality peer-reviewed papers on the mathematical theory of fluid mechanics, with special regard to the Navier-Stokes equations.